MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that while the patient is intubated the anes circuit, adult, 72 in limbo, 3l bag had a plastic barrier which prevented the oxygen from entering the corrugated tube.Alternative ventilation was provided and the customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation:the suspect device and photo was visually inspected by quality personnel according to pqas afm1qxxx etal identifying the component part number 65-20009 occluded with a plastic barrier at one of the component's end.It was determined that process may be related with the reported defect since in the procedure, is not indicated that the mold has to go down for cleaning after a time of permanence of plastic inside the mold due to a blackout or problem in machine that may have obstructed the flow of plastic to one of the cavities near the affected one, causing it to over pack.Therefore the root cause was determined.

Brand Name
VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada v?a de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15609746
Report Number8030673-2022-00274
Device Sequence Number15248669
Product Code CAI
UDI-Device Identifier10190752121973
UDI-Public(01)10190752121973(10)0004213080
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Device Catalogue NumberAFNX1900
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown